# SDR ASAA2015081412895

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,056 hours, 7,510 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AT FL 380 WITH FAULT LIGHT.  ACFT GROUNDED.  FOUND MAINTENANCE LIGHT ON, DETERMINED FAULT WAS LOW OIL QUANTITY.  SERVICED APU OIL TO PROPER LEVEL REF AMM CH 12-13-31.
